We give the Castelnuovo–Mumford regularity of arrangements of (n−2)-planes in Pn whose incidence graph is a sufficiently large complete bipartite graph, and determine when such arrangements are arithmetically Cohen–Macaulay.
This is an author-produced, peer-reviewed version of this article. The final, definitive version of this document can be found online at Journal of Pure and Applied Algebra, published by Elsevier. Copyright restrictions may apply. doi: 10.1016/j.jpaa.2014.07.027
Teitler, Zach and Torrence, Douglas A.. (2015). "Castelnuovo–Mumford Regularity and Arithmetic Cohen–Macaulayness of Complete Bipartite Subspace Arrangements". Journal of Pure and Applied Algebra, 219(6), 2134-2138.